# SDR V6HA2019030600032

- Difficulty date: March 5, 2019
- Submitted: March 6, 2019
- Operation: Air carrier
- Aircraft: N383JP
- Make and model: Beech 200BEECH
- Aircraft serial: BB615
- Aircraft time: 14,532 hours, 13,853 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANDING GEAR WAS RETRACTED ON FINAL DEPARTURE FOR THE DAY RETURNING TO HOME BASE.  ON LANDING GEAR RETRACTION, THE LANDING GEAR MOVEMENT STOPPED PRIOR TO COMPLETE RETRACTION AND THE CIRCUIT BREAKER FOR THE LANDING GEAR MOTOR TRIPPED.  THE LANDING GEAR WAS MANUALLY EXTENDED PER CHECKLIST PROCEDURES AND PROPER DOWN AND LOCKED INDICATIONS WERE NOTED.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  INSPECTION OF THE AIRCRAFT INDICATED THAT THE RIGHT INBOARD LANDING GEAR DOOR HAD CONTACTED THE MAIN LANDING GEAR DURING RETRACTION AND MINOR DEFORMATION AT THE DOOR CONTACT POINT WAS NOTED.  THE FLIGHT CREW REPORTED THAT STRONG AND GUSTY WINDS WERE PREVAILING DURING THE SUBJECT TAKE-OFF. THE AIRCRAFT HAS BEEN REPOSITIONED TO A CERTIFIED REPAIR STATION UNDER SPECIAL FLIGHT PERMIT TO ACCOMPLISH FURTHER INSPECTION AND REPAIRS.
